# SDR ASAA2016011414805

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,446 hours, 9,590 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Flag
- Condition: False Activation
- Location: Flt Director
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT DIRECTOR FLAG ON CAPTAINS EADI.  ACFT GROUNDED. FOUND FCC "A" WOULD NOT ENTER BITE. PERFORMED FIM TASK 22-11, TASK 826. DFCS CURRENT STATUS NORMAL, NO CURRENT FAULTS, NO FLAGS REF AMM 22-11-00-810-801.
